# SDR DALA2023121510285

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N833DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31944
- Aircraft time: 27,352 hours, 10,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0109879) AFT CARGO BAY L/H Z CHANNEL IS DAMAGED IN SEVERAL AREAS FROM STA 727D-787, LBL 25, WL 156. PERFORMED REPAIR B-737-SRM-53-00-53-2R-6 ON ZEE. CHANNEL BSTA-727C TO BSTA 847, LH, WL 156, LBL 25.
